# SDR SWAA096260

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 61,424 hours, 60,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT KEEL BEAM LOWER T-CHORD CORRODED AT BS 485B, STR 28R.  REPAIRED BEAM PER SRM.
